RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 5, Pages 1049–1069 (Mi izv980)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of the general form of nontrivial expansions of zero in exponentials. Applications

Yu. F. Korobeinik


Abstract: The general form of series in exponentials that converge absolutely to zero in complete, Hausdorff, locally convex function spaces is described. The results are applied to the description of kernels of (scalar and matrix) convolution operators and to solving the factorization problem for convolution operators.

Full text: PDF file (2798 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:2, 1013–1032

Bibliographic databases:

UDC: 517.9
MSC: Primary 30B50, 30H05, 46E10; Secondary 47B38
Received: 01.06.1990

Citation: Yu. F. Korobeinik, “Description of the general form of nontrivial expansions of zero in exponentials. Applications”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991), 1049–1069; Math. USSR-Izv., 39:2 (1992), 1013–1032

Citation in format AMSBIB
\Bibitem{Kor91}
\by Yu.~F.~Korobeinik
\paper Description of the general form of nontrivial expansions of zero in exponentials. Applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 5
\pages 1049--1069
\mathnet{http://mi.mathnet.ru/izv980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1149887}
\zmath{https://zbmath.org/?q=an:0788.30002|0738.30004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39.1013K}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 2
\pages 1013--1032
\crossref{https://doi.org/10.1070/IM1992v039n02ABEH002235}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JZ92300004}


Linking options:
  • http://mi.mathnet.ru/eng/izv980
  • http://mi.mathnet.ru/eng/izv/v55/i5/p1049

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Representative systems of exponentials and the Cauchy problem for partial differential equations with constant coefficients”, Izv. Math., 61:3 (1997), 553–592  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:266
    Full text:79
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019